# SDR CALA2020021600423

- Difficulty date: February 12, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 69,404 hours, 14,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : EA 5725-01008 REV.A OP004, AD 2018-13-06 RHW LOWER SKIN AT STRINGER L-9.5 BETWEEN WSTA 990.2 AND 879.2 MOST O/B FASTENER HOLE FOUND 2EA CRACKS. DETAIL REFER TO FIGURE - REF NR LP 9131307 RHW LOWER SKIN STRINGER L-9.5 BETWEEN WSTA 990.2 AND 879.2 MOST PART 1 - INTERIM REPAIR ITEM 1 AND ITEM 2. NEW DIP: ELB 4508863 GENERATED, PART 2 INSPECTION REQUIREMENTS AND REPAIR 3 - PERMANENT REPAIR TO BE CARRIED OUT. ADD EMP:V896853 O/B FASTENER HOLE REPAIR CARRIED OUT AS PER ECRA 5725-01062 REV- FINDINGS REPORT FORM 44-0024 ATTACHED. FORM 44-0008 ITEM 1-38 ACCOMPLISHED AND STRUCTURAL SIGNIFICANT RII INSP OKAY DONE BY HX202044
